# SDR SWAA098019

- Difficulty date: December 29, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 68,044 hours, 60,426 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND SKIN CRACKED BETWEEN BS 375 TO BS 377, STR 8L.  REPAIRED SKIN PER ACO.
